# SDR DALA2019072804457

- Difficulty date: July 28, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 46,758 hours, 32,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY CEILING LIGHTS AT ROW 10 THRU 13 ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK B5-227 REF AMM 33-51. OPERATIONAL CHECK IS GOOD. (LP #6005927)
